# SDR 20000426SH013

- Difficulty date: April 7, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D653012
- Part serial: AN7323B
- Condition: Stripped
- Location: Propeller
- Component: Propeller Assembly, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RETURNED FOR LOOSE MOUNTING STUD.  AFTER REMOVAL OF THE STUD, FOUND STUD ATTACHMENT THREADS IN THE HUB WERE STRIPPED.  (X)
